# SDR SWAA2022012479478

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Lav Waste Pa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL 145AL DOOR HAS CORROSION IN SEVERAL PLACES. / REMOVED CORROSION FROM DOOR AT LOWER FUSELAGE PNL 145AL I.A.W SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS REMOVED .026 ORIGINAL 0.100 REMAIN .074 ALLOWABLE 25% FOUND OUT OF LIMITS USED AAR TOOL 431794 DUE DATE 9-21-2017 I.A.W SRM 52-40-01-1A-4. REMOVED PNL 145AL I.A.W AMM 52-49-07-000-801. INSTALLED NEW DOOR 145AL I.A.W AMM 52-49-07-400-801
